Acta Mathematica, 2020, Volume 224

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (3 articles)

New Issue

[1] Noncollision singularities in a planar four-body problem

Jinxin Xue Tsinghua University

Dynamical Systems mathscidoc:2202.11001

Acta Mathematica, 224, 253-388, 2020.6
[ Download ] [ 2022-02-28 20:24:44 uploaded by sisyphustale ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Stable solutions to semilinear elliptic equations are smooth up to dimension 9

Xavier Cabré ICREA Barcelona, Spain and Universitat Polit`ecnica de Catalunya Barcelona, Spain and BGSMath Bellaterra, Spain Alessio Figalli Department of Mathematics, ETH Zürich, Switzerland Xavier Ros-Oton (Institut für Mathematik, Universität Zürich, Switzerland; ICREA, Barcelona, Spain; and Departament de Matemàtiques i Informàtica, Universitat de Barcelona, Spain Joaquim Serra Department of Mathematics, ETH Zürich, Switzerland

Analysis of PDEs mathscidoc:2203.03003

Acta Mathematica, 224, (2), 187-252, 2020.6
[ Download ] [ 2022-03-10 10:21:28 uploaded by actaadmin ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Non-collision singularities in a planar 4-body problem

Jinxin Xue Yau Mathematical Sciences Center and Department of Mathematics, Tsinghua University, Beijing, China

TBD mathscidoc:2203.43001

Acta Mathematica, 224, (2), 253-388, 2020.6
[ Download ] [ 2022-03-10 10:27:31 uploaded by actaadmin ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved